Alert archive / Colorado / Fire Weather Watches in 2021

Fire Weather Watch 5, NWS Pueblo, CO

April 4, 20217 counties in Colorado

NWS Pueblo, CO issued this fire weather watch at Apr 4, 2021, 3:59 AM MDT for 7 counties in Colorado. It took effect at Apr 5, 2021, 11:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 4, 2021, 3:59 AM MDT (09:59 UTC)
In effect from
Apr 5, 2021, 11:00 AM MDT
Expired
Apr 4, 2021, 3:13 PM MDT
In force
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Huerfano County, CO, Las Animas County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 160 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3325 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

331 
WWUS85 KPUB 040959
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
359 AM MDT Sun Apr 4 2021

...A Fire weather watch has been issued from Monday morning
through Monday evening for gusty winds, low humidity values and 
high Haines indices for fire weather zones 224...229 and 230 
which includes the San Luis Valley and Huerfano and western Las 
Animas counties...

COZ224-229-230-050200-
/O.NEW.KPUB.FW.A.0005.210405T1700Z-210406T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
359 AM MDT Sun Apr 4 2021

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH
HAINES INDICES FOR FIRE WEATHER ZONES 224...229 AND 230...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds, low relative humidity, and high haines
indices, which is in effect from Monday morning through Monday
evening.

* Affected Area...Fire Weather Zones 224...229 and 230.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Haines...6.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Hodanish
2 follow-up statements
699 
WWUS85 KPUB 041815
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1215 PM MDT Sun Apr 4 2021

...A Red Flag Warning has been issued from Noon until 700 PM Today
for gusty winds, low relative humidity values and high Haines for
fire weather zone 237 which includes Baca County...

...A Fire Weather Watch remains in effect from Monday morning 
through Monday evening for gusty winds, low humidity values and 
high Haines indices for fire weather zones 224...229 and 230 which
includes the San Luis Valley and Huerfano and western Las Animas 
counties...

COZ237-050100-
/O.NEW.KPUB.FW.W.0013.210404T1815Z-210405T0100Z/
Baca County Including Springfield and Eastern Comanche Grasslands-
1215 PM MDT Sun Apr 4 2021

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR
GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR
FIRE WEATHER ZONE 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds, low relative humidity, and high haines
indices, which is in effect until 7 PM MDT this evening.

* Affected Area...Fire Weather Zone 237.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

* Haines...5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ224-229-230-051015-
/O.CON.KPUB.FW.A.0005.210405T1700Z-210406T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
1215 PM MDT Sun Apr 4 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY,
AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 224...229 AND
230...

* Affected Area...Fire Weather Zones 224...229 and 230.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Haines...6.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
728 
WWUS85 KPUB 042113
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
313 PM MDT Sun Apr 4 2021

...A Red Flag Warning remains in effect until 700 PM today for 
gusty winds, low relative humidity values and high Haines for fire
weather zone 237 which includes Baca County...

...A Red Flag Warning has been issued from 11 AM until 8 PM Monday
for gusty winds, low humidity values and high Haines indices for 
fire weather zones 222...224...229 and 230 which includes the San
Luis Valley...central and eastern Fremont County and Huerfano and
western Las Animas counties...

...A Fire Weather Watch has been issued for Tuesday morning 
through Tuesday evening for gusty winds, low relative humidity 
values and high Haines for fire weather zones 222, 224 and 228 
through 230 which includes the San Luis Valley, central and 
eastern Fremont county, and Pueblo, Huerfano and Las Animas 
counties...

COZ224-229-230-051315-
/O.UPG.KPUB.FW.A.0005.210405T1700Z-210406T0200Z/
/O.NEW.KPUB.FW.W.0014.210405T1700Z-210406T0200Z/
/O.NEW.KPUB.FW.A.0006.210406T1600Z-210407T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
313 PM MDT Sun Apr 4 2021

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR
GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR
FIRE WEATHER ZONES 224...229 AND 230...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH
HAINES INDICES FOR FIRE WEATHER ZONES 224...229 AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds, low relative humidity, and high haines
indices, which is in effect from 11 AM to 8 PM MDT Monday. A Fire
Weather Watch has also been issued. This Fire Weather Watch for
gusty winds, low relative humidity, and high haines indices is in
effect from Tuesday morning through Tuesday evening. The Fire
Weather Watch is no longer in effect.

* Affected Area...Fire Weather Zones 224...229 and 230.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph on
  Monday.  Gusts up to 45 mph will be possible on Tuesday.

* Relative Humidity...As low as 8 percent.

* Haines...6.

* Impacts...Conditions will be favorable for rapid rates of fire
  growth and spread both Monday and Tuesday, with the most extreme
  conditions expected on Tuesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ222-051315-
/O.NEW.KPUB.FW.W.0014.210405T1700Z-210406T0200Z/
/O.NEW.KPUB.FW.A.0006.210406T1600Z-210407T0100Z/
Fremont County Including Canon City/Howard/Texas Creek-
313 PM MDT Sun Apr 4 2021

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR
GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR
FIRE WEATHER ZONE 222...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH
HAINES INDICES FOR FIRE WEATHER ZONE 222...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds, low relative humidity, and high haines
indices, which is in effect from 11 AM to 8 PM MDT Monday. A Fire
Weather Watch has also been issued. This Fire Weather Watch for
gusty winds, low relative humidity, and high haines indices is in
effect from Tuesday morning through Tuesday evening.

* Affected Area...Fire Weather Zone 222.

* Winds...West 15 to 25 mph with gusts up to 25 mph on Monday and
  gusts up to 35 mph on Tuesday.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire
  growth and spread both Monday and Tuesday, with the most extreme
  conditions expected on Tuesday. 

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ237-050100-
/O.CON.KPUB.FW.W.0013.000000T0000Z-210405T0100Z/
Baca County Including Springfield and Eastern Comanche Grasslands-
313 PM MDT Sun Apr 4 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES
FOR FIRE WEATHER ZONE 237...

* Affected Area...Fire Weather Zone 237.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

* Haines...5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ228-233-051315-
/O.NEW.KPUB.FW.A.0006.210406T1600Z-210407T0100Z/
Pueblo County Including Pueblo-
Eastern Las Animas County Including Pinon Canyon-
313 PM MDT Sun Apr 4 2021

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH
HAINES INDICES FOR FIRE WEATHER ZONES 228 AND 233...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds, low relative humidity, and high haines
indices, which is in effect from Tuesday morning through Tuesday
evening.

* Affected Area...Fire Weather Zones 228 and 233.

* Winds...West 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions may be favorable for rapid rates of fire
  growth and spread on Tuesday depending on the time of arrival of
  a cold front.  

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this fire weather watch went out at Apr 3, 11:21 PM MDT, 4 hours 38 minutes earlier.

Area forecast discussion, Apr 3, 11:21 PM MDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1121 PM MDT Sat Apr 3 2021

.SHORT TERM...(This evening through Sunday)
Issued at 338 PM MDT Sat Apr 3 2021

Temperatures have warmed nicely across southern CO today with
readings in the lower 80s across the plains, 60s to around 70 for
the valleys and 40s and 50s for the higher mountains. Seeing some
cumulus development across the southern mountains, though with
surface dew points in the teens, do not suspect much in the way of
precipitation will come of any high based congested development this
afternoon. Best chance for any showers will be south of the area in
better proximity to the filling trough moving into southwest TX.

The broad upper ridge over the area today flattens across CO on
Sunday as flow aloft increases slightly.  Southerly low level jet
across the plains will advect some lower 40 dew points into the far
southeast plains overnight.  Meanwhile, enhanced westerly winds into
lee side surface trough will help keep temperatures on the mild side
overnight across the lower elevations with lows in the 30s and 40s
except 20s and 30s across the valley and mountain locations.

Further warming can be expected for Sunday with westerly downslope
flow expected.  Another weak wave will move across CO tomorrow
afternoon which will serve to kick the lee trough eastward and
spread west winds into the plains as well.  Given warming aloft,
forecast carries record to near record highs for KCOS, KPUB and KALS
which are KCOS: 77 in 1967...KPUB: 81 in 2001...and KALS 71 in 1943.
Dry line across the far eastern plains mixes eastward in the
afternoon with some of the high res CAM models suggesting an
isolated high based shower or thunderstorm will be possible during
the late afternoon across Baca and perhaps southeast Prowers
counties.  Will carry a low isolated pop to account for this but
given high based nature to convection, gusty winds and lightning
would be the primary risks.  Conditions look too marginal and spotty
in coverage for critical fire weather conditions across Baca county
on Sunday, so no highlights appear needed at this point. -KT

.LONG TERM...(Sunday night through Saturday)
Issued at 338 PM MDT Sat Apr 3 2021

...Critical Fire Weather Potential through early next Week...

Sunday night and Monday...Modest westerly flow aloft across the
region on Sunday becomes more southwest and increases through the
day on Monday, as eastern Pacific energy digging across the Pacific
Northwest Coast develops a closed upper low across the northern
Great Basin. Latest models have slowly the timing of this system
moving into the Great Basin a tad, leading to a slower timing of
increasing winds and a lesser potential for widespread critical fire
weather conditions. None the less, soundings indicate with deep
mixing (aoa h6), will still see breezy afternoon winds of 15 to 25
mph over the higher terrain, with pockets of these breezy winds
across the San Luis Valley and I-25 Corridor. Latest models also
continue to indicate the potential for convection across southeastern
Baca County late Sunday afternoon and evening, as deepening low
level southerly flow sharpens a dry line across northwestern
Oklahoma into the far southeast plains southwestern Kansas. With
that said, have kept slight pops in place through Sunday night,
with dry weather expected across the rest of south central and
southeast Colorado. As for temperatures, Monday looks to be
another very warm day with highs in the 70s to upper 80s expected
across the lower elevations, and in the 50s and 60s across the
higher terrain, save 30s and 40s at the peaks. Current records for
April 5th are 73F in 1943 at ALS, 77F in 1991 at COS, and 86F in
1991 at PUB.

Monday night-Wednesday...While the latest model guidance does
indicate some minor differences in the timing and location of the
northern Great Basin low as it moves across the northern
Colorado/southern Wyoming border through this period, they do
indicate significant differences in placement of its surface low and
associated frontal boundaries, which lead to significant differences
in wind and rh fields, especially across southeast Colorado on
Tuesday.

With this in mind, have currently stayed with the NBM guidance which
leans towards the GFS solution which keeps deep southwesterly flow
in place across south central and southeast Colorado through the day
Tuesday, with gusty winds of 20 to 40 mph and low humidity levels
leading to widespread critical fire weather conditions across most
of south central and southeast Colorado through the afternoon.
Passing upper system sends a cold front across eastern Colorado
later Tuesday evening, with the potential for a few wrap around
showers across the plains Tuesday night and early Wednesday. Breezy
northwest winds and dry air across the area on Wednesday could once
again lead to critical fire weather conditions Wednesday afternoon,
with only slightly cooler air working into the region. Will need to
continue to monitor future model data to hopefully resolve these
issues.

Thursday-Saturday...Modest westerly flow with a few minor embedded
disturbances is progged across the region for late next week into
next weekend. This will keep temperatures generally at and above
seasonal levels, with the potential for isolated afternoon
convection over the higher terrain.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1119 PM MDT Sat Apr 3 2021

VFR conditions expected at KALS, KCOS, and KPUB for the next 24
hours. Winds will remain light tonight, picking up tomorrow
morning and afternoon before turning northerly tomorrow evening.
Some thickening cloud decks are also expected at the TAF sites
near the end of the forecast period, although cigs are not
expected to be an issue.

&&

.FIRE WEATHER...
Issued at 257 PM MDT Sat Apr 3 2021

Meteorological conditions for extreme fire behavior are settling in
for an extended period. Continued dry conditions with above normal
temperatures have been occuring for a few days now, and are forecast
to continue into midweek. The missing ingredient so far has been
consistent strong and gusty winds, but winds are forecast to start
increasing later Sunday and Monday.

Monday...Near-critical to critical conditions will be possible
across the San Luis Valley as well of pockets along the I-25
Corridor.

Tuesday...Critical fire weather conditions are anticipated for much
of the lower elevations. Latest models are, however, indicating
differences on timing of the system moving across the region and
its affect on surface low placement, as well as rh and wind fields.

Wednesday...Highly dependent upon timing of the cold front passage,
but near-critical conditions will be possible for portions of the
southeast plains, roughly along and south of Highway 50.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...GARBEROGLIO
FIRE WEATHER...MW
Hazardous weather outlook, Apr 3, 4:23 AM MDT, 23 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
423 AM MDT Sat Apr 3 2021

COZ058>089-093>099-041300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
423 AM MDT Sat Apr 3 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Fire danger will be on the increase across the area, with the
potential for elevated to critical fire weather conditions from
Sunday through Wednesday. The greatest fire weather risk is
expected on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

34/27

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 12:15 PM MDTRed Flag WarningPUBBaca7 hr
Apr 4, 2:27 PM MDTSpecial Weather StatementPUBBaca48 min
Apr 4, 3:15 PM MDTFire Weather WatchPUBAlamosa, Baca, Bent, Conejos, Costilla, Crowley and 9 more23 hr
Apr 4, 3:15 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, El Paso, Fremont, Huerfano and 4 more29 hr
Apr 4, 3:20 PM MDTSpecial Weather StatementPUBBaca40 min

Nearby

Fire Weather Watches in Colorado, 2021Every fire weather watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.